# SDR DLM88041084

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 48,221 hours, 39,149 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 359701025
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT'S O2 MASK HAS STICKING VALVE.  FOUND KINK IN O2 MASK SUPPLY LINE.  REPLACED MASK ENCLOSURE BOX PER M/M.  LEAK AND OPERATIONAL CKECK GOOD.
